MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C3001, SCOPE WARMER BOTTLE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES C3001, SCOPE WARMER BOTTLE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C3001
Medical Device Problem Code Problem with Sterilization (1596)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: laparoscopic cholecystectomy.After trying to sterilize the scope warmer, some liquid got stucked inside.The hospital doesn't think this is the right performance of the product.They bought another one and they haven't had any problem with it.Intervention: they bought another one and they haven't had any problem with it.Patient status: no clinical consequences have been reported.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit, which confirmed the presence of water between the walls of the scope warmer bottle.Based on the condition of the returned unit, it is likely that there was a pin hole located on the interior walls of the scope warmer bottle, which expanded during the sterilization process and allowed water to enter the area in between the walls of the scope warmer bottle.However, the exact root cause of the pinhole could not be determined based on the evaluation of the returned unit.
 
Event or Problem Description
Procedure performed: laparoscopic cholecystectomy.After trying to sterilize the scope warmer, some liquid got stucked inside.The hospital doesn't think this is the right performance of the product.They bought another one and they haven't had any problem with it.Intervention: they bought another one and they haven't had any problem with it.Patient status:no clinical consequences have been reported.

Brand Name
C3001, SCOPE WARMER BOTTLE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key11673494
Report Number2027111-2021-00453
Device Sequence Number2998979
Product Code GCJ
UDI-Device Identifier00607915116798
UDI-Public(01)00607915116798(11)191216(30)01(10)1377153
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K931895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC3001
Device Catalogue Number100260501
Device Lot Number1377153
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer04/06/2021
Initial Report FDA Received Date04/15/2021
Supplement Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1